MAUDE Adverse Event Report: ARTHREX, INC. CAPSULECLOSE SCORPION; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CAPSULECLOSE SCORPION; ORTHOPEDIC MANUAL SURG INSTR
Model Number CAPSULECLOSE SCORPION
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 19-jun-2026, a sales representative reported via (b)(4) that the ar-16992 capsuleclose scorpion experienced the needle breaking inside the patient when trying to close the device during a hip scope.A new device and needle were opened to finish the procedure successfully and the needle fragments were retrieved from inside the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
CAPSULECLOSE SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25815188
Report Number1220246-2026-03789
Device Sequence Number10602209
Product Code LXH
UDI-Device Identifier00888867212688
UDI-Public(01)00888867212688(11)160802(10)76321
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAPSULECLOSE SCORPION
Device Catalogue NumberAR-16992
Device Lot Number76321
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown